Couldn't find what you looking for?

TRY OUR SEARCH!

have been snorting average of 500 plus mgs of 80mg. oxycontin daily (after removing latex cover).Long term what am i looking at? I have noticed inflamation and slight disfigurment in septums base. It is now noticeable aesthetically speaking. My concern is long term abuse directly into my sinuses. Possible links to alzheimers parkinsons cerebral palsy etc. I have read of primitive cultures (drugs as we know have been around for a long time) snorting powerful organic halucinagens on a near daily basis in south america. I tend to vomit every couple of weeks when taking oxycontin orally however in honesty my diet is poor and snorting them although they dont last as long they do work much faster. I would like to ask for your completly honest answer to this query. I would like to thank you in advance for your time/consideration.

Loading...

Doing watch you are doing. You will permanetely ruin your sense of smell. If you haven't already. Don't quit cold turkey. Find a doc to put you on Suboxone.

GOOD LUCK
Reply

Loading...

You're looking at an addiction, and a serious one at that. Oxycodone is harmful enough when taken as directed, but when snorted and used in that high of a daily dosage, you are seriously shortening your life expectancy. It is not a matter of IF there will be side-effects, but WHEN and how severe... You should seriously consider treatment in order to kick this habit and find another way to manage your pain (assuming you're prescribed them for legitimate pain) or another way to manage your life (if you are just another statistically insignificant prescription abuser).
Reply

Loading...

I SNORT 240 mg daily. I have already lost my taste and smell. my memorey has been serious affected. I have been taking painkillers for over 30 years oxycodone for five years snorting the whole time, I would like to quit, if I could stop snorting them, I know I could. I'm 67 years and life isn't getting easier. What do I do?
Reply

Loading...